# SDR DXTA200701868

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 7,331 hours, 4,551 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Actuator
- Part number: 991455811
- Part serial: 156
- Condition: Failed
- Location: Vertical Stab
- Part time: 6,733 hours, 4,280 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO THE AIRPORT WE GOT A RUD LIMITER B FAIL CAS MESSAGE SHOWING AT 30%. T/S TO BAD ACTUATOR. REMOVED 7 REPLACED RUDDER LIMIT "B" ACTUATOR. SYSTEM OPS CHECKS SATISFACTORY AT THIS TIME. PERFORMED RIG CHECKS. ALL WORK DONE IAW CE750 M/M 27-20-00
